# SDR DALA2016011300234

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 70,480 hours, 53,649 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Dented
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E DOOR OUTER SKIN WITH 2 DENTS  BS 137 BETWEEN 29-30R AND BS 141 BETWEEN 29-30L.  BOTH AREA IN CONDITION 1B THEREFORE THOSE AREA WITHIN  LIMITS IAW SRM 53-04-1 IAW 7E.
